# SDR ASAA2016052916879

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 4,494 hours, 1,440 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK FLAG ON RIGHT SIDE DURING CRUISE FLIGHT.  SINGLE FMC OPS MESSAGE WITH NO MAP FLAG. PROBLEM SELF CORRECTED BACK TO NORMAL OPERATION AFTER 30 SECONDS.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 836.  BOTH FMC'S OPS NORMAL. INTERMITTENT FAULT IAW FIM.  ALSO PERFORMED FIM 34-61, TASK 807.  OPS NORMAL.  NO CURRENT FAULTS.
